Terrence Napier[1]; Mohan Ramachandran[2]

  • [1] Department of Mathematics Lehigh University Bethlehem, PA 18015 (USA)
  • [2] Department of Mathematics University at Buffalo Buffalo, NY 14260 (USA)

Annales de l’institut Fourier (0)

  • Volume: 0, Issue: 0, page 1-32
  • ISSN: 0373-0956

How to cite


Napier, Terrence, and Ramachandran, Mohan. "null." Annales de l’institut Fourier 0.0 (0): 1-32. <http://eudml.org/doc/275371>.

affiliation = {Department of Mathematics Lehigh University Bethlehem, PA 18015 (USA); Department of Mathematics University at Buffalo Buffalo, NY 14260 (USA)},
author = {Napier, Terrence, Ramachandran, Mohan},
journal = {Annales de l’institut Fourier},
keywords = {connected complete Kähler manifolds; Riemann surface; holomorphic convexity},
language = {eng},
number = {0},
pages = {1-32},
publisher = {Association des Annales de l’institut Fourier},
url = {http://eudml.org/doc/275371},
volume = {0},
year = {0},

AU - Napier, Terrence
AU - Ramachandran, Mohan
JO - Annales de l’institut Fourier
PY - 0
PB - Association des Annales de l’institut Fourier
VL - 0
IS - 0
SP - 1
EP - 32
LA - eng
KW - connected complete Kähler manifolds; Riemann surface; holomorphic convexity
UR - http://eudml.org/doc/275371
ER -


  1. J. Amorós, M. Burger, K. Corlette, D. Kotschick, D. Toledo, Fundamental groups of compact Kähler manifolds, 44 (1996), American Mathematical Society, Providence, RI Zbl0849.32006
  2. Aldo Andreotti, Edoardo Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math. (1965), 81-130 Zbl0138.06604
  3. D. Arapura, P. Bressler, M. Ramachandran, On the fundamental group of a compact Kähler manifold, Duke Math. J. 68 (1992), 477-488 Zbl0783.57009
  4. S. Bochner, Analytic and meromorphic continuation by means of Green’s formula, Ann. of Math. (2) 44 (1943), 652-673 Zbl0060.24206
  5. Frédéric Campana, Remarques sur le revêtement universel des variétés kählériennes compactes, Bull. Soc. Math. France 122 (1994), 255-284 
  6. S. Y. Cheng, S. T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975), 333-354 Zbl0312.53031
  7. P. Cousin, Sur les fonctions triplement périodiques de deux variables, Acta Math. 33 (1910), 105-232 Zbl41.0492.02
  8. Thomas Delzant, Misha Gromov, Cuts in Kähler groups, Infinite groups: geometric, combinatorial and dynamical aspects 248 (2005), 31-55, Birkhäuser, Basel Zbl1116.32016
  9. Jean-Pierre Demailly, Estimations L 2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählérienne complète, Ann. Sci. École Norm. Sup. (4) 15 (1982), 457-511 Zbl0507.32021
  10. Ross Geoghegan, Topological methods in group theory, 243 (2008), Springer, New York Zbl1141.57001
  11. Moses Glasner, Richard Katz, Function-theoretic degeneracy criteria for Riemannian manifolds, Pacific J. Math. 28 (1969), 351-356 Zbl0169.44402
  12. Hans Grauert, Oswald Riemenschneider, Kählersche Mannigfaltigkeiten mit hyper- q -konvexem Rand, Problems in analysis (Lectures Sympos. in honor of Salomon Bochner, Princeton Univ., Princeton, N.J., 1969) (1970), 61-79, Princeton Univ. Press, Princeton, N.J. Zbl0211.10302
  13. Michel Gromov, Sur le groupe fondamental d’une variété kählérienne, C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), 67-70 Zbl0661.53049
  14. Michel Gromov, Kähler hyperbolicity and L 2 -Hodge theory, J. Differential Geom. 33 (1991), 263-292 
  15. Mikhail Gromov, Richard Schoen, Harmonic maps into singular spaces and p -adic superrigidity for lattices in groups of rank one, Inst. Hautes Études Sci. Publ. Math. (1992), 165-246 Zbl0896.58024
  16. Fritz Hartogs, Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten, Math. Ann. 62 (1906), 1-88 Zbl37.0444.01
  17. F. Reese Harvey, H. Blaine Lawson, On boundaries of complex analytic varieties. I, Ann. of Math. (2) 102 (1975), 223-290 Zbl0317.32017
  18. P. H. Kropholler, M. A. Roller, Relative ends and duality groups, J. Pure Appl. Algebra 61 (1989), 197-210 Zbl0691.20036
  19. Peter Li, On the structure of complete Kähler manifolds with nonnegative curvature near infinity, Invent. Math. 99 (1990), 579-600 Zbl0695.53052
  20. Mitsuru Nakai, Green potential of Evans type of Royden’s compactification of a Riemann surface, Nagoya Math. J. 24 (1964), 205-239 Zbl0148.09801
  21. Terrence Napier, Mohan Ramachandran, Structure theorems for complete Kähler manifolds and applications to Lefschetz type theorems, Geom. Funct. Anal. 5 (1995), 809-851 Zbl0860.53045
  22. Terrence Napier, Mohan Ramachandran, The Bochner-Hartogs dichotomy for weakly 1 -complete Kähler manifolds, Ann. Inst. Fourier (Grenoble) 47 (1997), 1345-1365 Zbl0904.32008
  23. Terrence Napier, Mohan Ramachandran, The L 2 ¯ -method, weak Lefschetz theorems, and the topology of Kähler manifolds, J. Amer. Math. Soc. 11 (1998), 375-396 Zbl0897.32007
  24. Terrence Napier, Mohan Ramachandran, Hyperbolic Kähler manifolds and proper holomorphic mappings to Riemann surfaces, Geom. Funct. Anal. 11 (2001), 382-406 Zbl1003.32005
  25. Terrence Napier, Mohan Ramachandran, Filtered ends, proper holomorphic mappings of Kähler manifolds to Riemann surfaces, and Kähler groups, Geom. Funct. Anal. 17 (2008), 1621-1654 Zbl1144.32017
  26. Terrence Napier, Mohan Ramachandran, L 2 Castelnuovo-de Franchis, the cup product lemma, and filtered ends of Kähler manifolds, J. Topol. Anal. 1 (2009), 29-64 Zbl1173.32010
  27. Mohan Ramachandran, A Bochner-Hartogs type theorem for coverings of compact Kähler manifolds, Comm. Anal. Geom. 4 (1996), 333-337 Zbl0955.32018
  28. L. Sario, M. Nakai, Classification theory of Riemann surfaces, (1970), Springer-Verlag, New York-Berlin Zbl0199.40603
  29. Karl Stein, Maximale holomorphe und meromorphe Abbildungen. I, Amer. J. Math. 85 (1963), 298-315 Zbl0144.33901
  30. Dennis Sullivan, Growth of positive harmonic functions and Kleinian group limit sets of zero planar measure and Hausdorff dimension two, Geometry Symposium, Utrecht 1980 (Utrecht, 1980) 894 (1981), 127-144, Springer, Berlin-New York Zbl0486.30035
  31. P. Tworzewski, T. Winiarski, Continuity of intersection of analytic sets, Ann. Polon. Math. 42 (1983), 387-393 Zbl0576.32013

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.